On the arithmetic sum of regular Cantor sets
Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 4, p. 439-456
@article{AIHPC_1997__14_4_439_0,
     author = {Palis, Jacob and Yoccoz, Jean-Christophe},
     title = {On the arithmetic sum of regular Cantor sets},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {4},
     year = {1997},
     pages = {439-456},
     zbl = {0895.58020},
     mrnumber = {1464530},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1997__14_4_439_0}
}
Palis, J.; Yoccoz, J. C. On the arithmetic sum of regular Cantor sets. Annales de l'I.H.P. Analyse non linéaire, Volume 14 (1997) no. 4, pp. 439-456. http://www.numdam.org/item/AIHPC_1997__14_4_439_0/

[F] K.J. Falconer, The geometry of fractal sets, Cambridge Univ. Press, 1985. | MR 867284 | Zbl 0587.28004

[PTI] J. Palis and F. Takens, Cycles and measure of bifurcation sets for two-dimensional diffeomorphisms, Inventiones Math., Vol. 82, 1985, pp. 397-422. | MR 811543 | Zbl 0579.58005

[P] J. Palis, Homoclinic orbits, hyperbolic dynamics and dimension of Cantor sets, Contemporary Math., Vol. 58, 1987, pp. 203-215. | MR 893866 | Zbl 0617.58027

[PT2] J. Palis and F. Takens, Hyperbolicity and sensitive-chaotic dynamics at homoclinic bifurcations, Cambridge Univ. Press, 1993, 2nd edition 1994. | MR 1237641 | Zbl 0790.58014

[PY] J. Palis and J-C. Yoccoz, Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension, Acta Math., Vol. 172, 1994, pp. 91-136. | MR 1263999 | Zbl 0801.58035